Taiwanese Journal of Mathematics

A NOTE ON A RESULT OF MIRONESCU AND RADULESCU

Francesca Faraci

Full-text: Open access

Abstract

In the present note we deal with a bifurcation problem involving an asymptotically linear function. By employing a recent result of Ricceri we make much  more precise the conclusion of a theorem of Mironescu and Radulescu.

Article information

Source
Taiwanese J. Math., Volume 17, Number 3 (2013), 1031-1037.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499705997

Digital Object Identifier
doi:10.11650/tjm.17.2013.2565

Mathematical Reviews number (MathSciNet)
MR3072275

Zentralblatt MATH identifier
1288.35252

Subjects
Primary: 35J61: Semilinear elliptic equations 35B32: Bifurcation [See also 37Gxx, 37K50]

Keywords
semilinear elliptic equation bifurcation problem variational methods

Citation

Faraci, Francesca. A NOTE ON A RESULT OF MIRONESCU AND RADULESCU. Taiwanese J. Math. 17 (2013), no. 3, 1031--1037. doi:10.11650/tjm.17.2013.2565. https://projecteuclid.org/euclid.twjm/1499705997


Export citation